# SDR SWAA2016110709456

- Difficulty date: October 30, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 38,197 hours, 17,855 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE LOWER BULB SEAL BRACKET CRACKED ON FORWARD SIDE.  R&R BRACKET IAW SRM AND DWG.
